# SDR 2006FA0000015

- Difficulty date: January 4, 2006
- Submitted: January 10, 2006
- Operation: General aviation
- Aircraft: N4914X
- Make and model: Ayres S-2R
- Aircraft serial: 2105R
- Engine: Pwa R1340*
- Propeller: Hamstd 23D40
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Bulged
- Location: Rt Cabin Door
- Stage of operation: AG
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CARBON MONOXIDE ENTRANCE INTO CABIN AREA.  INCREASED AIRSPEED RESULTING FROM THIS COMBINATION CAUSED THE RT CABIN DOOR TO BULGE SLIGHTLY.  PILOT CONCERNS ABOUT CARBON MONOXIDE ENTRANCE INTO THE CABIN WERE CONFIRMED WITH THE USE OF CO DETECTORS.  RT CABIN DOOR WAS REMOVED AND SENT TO SERVICE CENTER TO BE MODIFIED TO THE 2-LATCH CONFIGURATION FOUND ON TURBINE AIRCRAFT.  ADDITIONAL MONITORING FOR CARBON MONOXIDE SHOWED NO FURTHER PROBLEMS.
